I am an opiate addict. I have been on suboxone for 6 years(started at 32mg/day pills, 2yrs in down to 24mgs/day, 5 yrs in 16mgs/day, then 8mgs/day and in the past 3 weeks weened myself down to 4mgs.) I have also been on on Triazalom each night for about 8 months now. Tomorrow I am going to start a 14 day outpatient detox from the suboxone. They are more than likely going to give me some sort of benzoid to relieve withdrawl symptoms. I heard it was klonipan. Now my question is, since I have been taking Triazalom .25 for 8 months, if I get Klonipan and take that instead of the triazalom, will I be able to get off the Triazalom? I CANNOT sleep without it. If I dare try to take a nap during the day without taking my Triazalom, I am awaken abruptly by a quick anxiety jolt. Its like as soon as my body is about to fall asleep, my body convults or I feel like Ive stopped breathing, or I get a head rush or just muscle spasms.
Certain physiological and pathological states may alter MAC. MAC is higher in infants and lower in the elderly. Also, MAC increases with hyperthermia, hypernatremia and chronic alcohol ingestion. Likewise, hypothermia, hypotension (MAP < 40 mmHg), and pregnancy seem to decrease MAC. Duration of anesthesia, gender, height and weight seem to have little effect on MAC. Opioid analgesics and sedative-hypnotics, often used as adjuvants to anesthesia, decrease MAC. It should also be noted that MAC values are additive. For instance, when applying MAC of drug X and 1 MAC of drug Y the total MAC achieved is MAC. In this way nitrous oxide is often used as a "carrier" gas to decrease the anesthetic requirement of other drugs.
The development of anti-nuclear antibodies (ANA) has been found in 10 to 30% of patients under treatment with acebutolol. A systemic disease with arthralgic pain and myalgias has been observed in 1%. A lupus erythematosus -like syndrome with skin rash and multiforme organ involvement is even less frequent. The incidence of both ANA and symptomatic disease under acebutolol is higher than under Propranolol . Female patients are more likely to develop these symptoms than male patients. Some few cases of hepatotoxicity with increased liver enzymes ( ALT , AST ) have been seen. Altogether, 5 to 6% of all patients treated have to discontinue acebutolol due to intolerable side effects. When possible, the treatment should be discontinued gradually in order to avoid a withdrawal syndrome with increased frequency of angina and even precipitation of myocardial infarction .